EconPapers    
Economics at your fingertips  
 

American options in Lévy models with stochastic interest rates

Svetlana Boyarchenko and Sergei Levendorskii

Journal of Computational Finance

Abstract: ABSTRACT In this paper a general numerical method for pricing American options in jump-diffusion models of stock dynamics with stochastic interest rates is developed. The time derivative and infinitesimal generator of the process for factors that determine the dynamics of the interest rate are discretized. The result is a sequence of embedded perpetual options in a Markovmodulated Lévy model. Options in this sequence are solved using an iteration method based on the Wiener-Hopf factorization. An explicit algorithm for the case of positive stochastic interest rates driven by a process of the Ornstein-Uhlenbeck type is derived. The efficiency of the method is illustrated with numerical examples.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... astic-interest-rates (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160345

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2160345